# SDR AALA201705269002

- Difficulty date: May 25, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 70,029 hours, 11,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR HANDLE ON OUTSIDE OF AIRCRAFT NOT WORKING PROPERLY.  THE RED PUSH MECHANISM WILL NOT GO BACK INTO THE PROPER POSITION.   MAINTENANCE LUBRICATED THE DOOR HANDLE AND OPERATED DOOR IAW AMM 52-11-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
